# SDR UALA2011122107008

- Difficulty date: December 20, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 75,807 hours, 21,997 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Location: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 1L ENTRY HANDLE RISES INFLIGHT APPROX 2 INCHES".  PERFORMED DOOR LATCHING INSPECTION PER AMM.  ALL CHECKED GOOD.  CHECKED DOOR LOCKING AND GIRT BAR OPERATION ALL CHECKS GOOD.
